# SDR CALA2025110310844

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 66,344 hours, 29,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF THE EMERGENCY POWER SUPPLY UNITS BY BITE-CHECK IAW EA2500-03960 AND EA2500-08031.   R & R EPSU BATTERY AT AFT L LOCATION. REF: AMM 33-51-38/401 CONFIG 00. OP CHECK GOOD.
